# SDR R7MR34649

- Difficulty date: February 5, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Part number: 350A1400201901
- Part serial: TB3599
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CRACK, THREE WORKING RIVETS.  SUSPECT IMPROPERLY SHIMMED AT FACTORY INSTALLATION.  NO SHIMS FOUND AT REMOVAL OF FIN.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
